Skip to Content

I swallowed a SPIRIVA pill. Do I have to induce vomiting?

Question is Closed
Report Favorite

Answers (4)

11 Mar 2015

I did the same thing. I contacted my pharmacist and she said this happens often, but is not harmful. She recommended that I drink plenty of water to wash the pill out of my system, but it was not dangerous.

Votes: +0

28 Jan 2010

You should call your doctor immediately

Votes: +0

28 Jan 2010

Call them first:
For a poison emergency in the U.S. call 1-800-222-1222 American Association of Poison Control Centers

Better safe than sorry.

Votes: +0

3 Mar 2011

I did the same thing... and immediately called my doctor. He said no worries, it would just pass right through me. But I wasted a very expensive dose.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What happens if you accidently swallow a capsule?

I accidently swallowed my spiriva capsul this morning thinking I was taking something else.

2 answers 1 May 2010

Spiriva HandiHaler - There are cautions all over the material for Spiriva about not swallowing the?

... capsule - but nothing on what happens if it is swallowed. Are the effects just diminished because it's going through the digestive system - ...

1 answer 10 Dec 2011

After taking symbicort/spiriva for one yr, can you begin having side effects?

Been taking symbicort/spiriva for one yr, & now I'm having side effects almost daily. Within a couple of hrs after taking, I experience ...

2 answers 10 Feb 2013

Why does Spiriva capsules clog?

I have used Spiriva for several years. Lately I am finding numerous capsules that do not allow me to inhale the medication. The Handholder seems ...

0 answers 8 Sep 2015